Ibuleve Pain Relief 5% Ibuprofen Gel, Clinically Proven, Anti-Inflammatory Relief for Joint Pain, Sprains, Backache, Muscular Pains and Sports Injuries, 100g

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description Ibuleve can be used to help relieve various types of common pain – from pain and inflammation of backache and other muscular pains, rheumatic pain, aches, swellings, sprains, strains and sports injuries. Formulated by experts in skin-penetrating medicines, Ibuleve effectively delivers pain relief through the skin while working to reduce swelling and inflammation. Ibuleve Pain Relief 5% Gel features the clinically proven painkilling power of ibuprofen in a formula designed to bring fast local relief. A published clinical study has shown Ibuleve gel can work as fast and effectively as ibuprofen pills (compared to 400mg ibuprofen tablets). Easily absorbed gel. A clear, pleasant-to-use, fragrance-free formula. Ibuleve Pain Relief 5% Gel offers effective relief from the pain and inflammation of backache and other muscular pains, rheumatic pain, aches, swellings, sprains, strains and sports injuries. Ingredients Ibuprofen (5% w/w), industrial methylated spirit, carbomers, propylene glycol (E1520), diethylamine and purified water. Directions Squeeze out a 4-10cm length of gel onto the affected area, enough to thinly cover it and gently massage until absorbed. Wash hands after use, unless treating them. Use Ibuleve Pain Relief 5% Gel up to 3 times a day, leaving 4 hours between applications, or as advised by your doctor. Carry on using Ibuleve Pain Relief 5% Gel in this way for up to 2 weeks (or longer if recommended by your doctor). If your symptoms worsen or continue for more than 2 weeks, speak to your pharmacist or doctor. For full directions, see the enclosed package leaflet. Safety Warning Do not use Ibuleve Pain Relief 5% Gel: if you are allergic (hypersensitive) to ibuprofen or any of the other ingredients; on broken skin; if you have asthma or allergic disease known to be hypersensitive to aspirin, ibuprofen or related painkillers; if you are pregnant or breast-feeding. Use of oral and topical NSAIDs at the same time may increase the possibility of side-effects. Discuss with your doctor or pharmacist before use. Not suitable for children under 12 years of age. For full safety information, see the enclosed package leaflet. It is important that you read and follow the instructions provided on the packaging and in the leaflet provided with this product. Use of this product for purposes other than thowe described, amy result in unexpected side effects and can render the product ineffective. If you condition worsens or you experience any side effects, stop use immediately, and consider seeking advice from a healthcare professional. Any side effects or unexpected occurrences related to use of this product should be reported using the company details on the packaging, or, in the case of a medicine, to the MHRA using the Yellow Card Scheme. Manufacturer Contact Information Diomed Developments Ltd, Hitchin, Herts, SG4 7QR, UK.

Key Features

IBULEVE is a range of pain relief products featuring easily absorbed gels and spray, formulated to deliver the power of ibuprofen right to the point of pain

CLINICALLY PROVEN: Ibuleve Pain Relief Gel is clinically proven to work as fast and effectively as ibuprofen pills (compared to 400mg ibuprofen pills)

FAST ACTING: Ibuleve Pain Relief Gel offers rapid relief of muscular backache, rheumatic and muscular pain, sprains, strains and sports injuries

ANTI-INFLAMMATORY: Ibuleve Pain Relief Gel harnesses the anti-inflammatory power of ibuprofen to actively treat and reduce the inflammation that leads to joint and muscle pain, while also working to reduce swelling

EASILY ABSORBED, PENETRATING FORMULATION: Ibuleve Pain Relief Gel is absorbed directly to the point of pain

SUPPORTING PARKRUN: Ibuleve is the official pain relief supporter of parkrun. Helping the nation to keep moving as part of a healthy, active lifestyle

MEDICINE: Ibuleve Pain Relief 5% Gel contains ibuprofen; always read the label

Product Details

Brand
IBULEVE
Model
100163
Colour
Clear
Size
100g
Format
Personal Care
Domain
Amazon UK
Release Date
01 March 2021
Listed Since
23 February 2021
Ibuleve Pain Relief 5% Ibuprofen Gel, Clinically Proven, Anti-Inflammatory Relief for Joint Pain, Sprains, Backache, Muscular Pains and Sports Injuries, 100g

Price loading...

Price data last checked 13 day(s) ago - will refresh soon

Buy Now on Amazon